# SDR DALA2017041303027

- Difficulty date: April 12, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN BS 947.5 FLOORBEAM UPPER SURFACE CORRODED, OTBD OF RIGHT GALLEY MOUNT, RBL 53.  MAINTENANCE REMOVED & REPLACED THE FLOORBEAM TEE IAW SRM 53-70-51 REPAIR 5.
